# SDR RAIA201503010005

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145153
- Aircraft time: 31,661 hours, 18,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKEOFF, RETURNED TO BLOCK.  MAINTENANCE PERFORMED SMOKE TROUBLESHOOTING, FOUND TRACES OF DE-ICE FLUID IN ENGINE INLETS, CLEANED AND REMOVED DE-ICE FLUID, OPS CHECKS AND NO OTHER DEFECTS NOTED, OPS CHECK GOOD.
